# SDR DALA2023101608485

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 81,070 hours, 30,483 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 RH WING IB MAIN FLAP UPPER PANEL MOST IB EDGE HAS POSSIBLE CORROSION. CORRECTIVE ACTION: BLENDED AND EVALUATED RH WING IB MAIN FLAP UPPER PANEL IB EDGE IAW B757 SRM AREA IS FOUND OUT OF ALLOWABLE LIMITS IAW B757 SRM 57-53-01-0I & SRM 57-53-01- 1A. PERFORMED REPAIR OF FLAP UPPER PANEL I/B EDGE PER DELTA ERA 612702-14 REV ORIGINAL. (0015738)
